MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA PLUS XC; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA PLUS XC; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 93900
Medical Device Problem Codes Burst Container or Vessel (1074); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time device labeling: 5.Precautions ¿ juvéderm® ultra plus xc is packaged for single-patient use.Do not resterilize.Do not use if package is opened or damaged.¿ failure to comply with the needle attachment instructions could result in needle disengagement and/or product leakage at the luer-lok® and needle hub connection.8.Instructions for use b.Health care professional instructions 8.If the needle is blocked, do not increase the pressure on the plunger rod.Instead, stop the injection and replace the needle.
 
Event or Problem Description
Healthcare professional reported the event of that during injection, one syringe of juvéderm® ultra plus xc "busted" where the needle screws on and the injector "lost all the filler".Patient contact was made.No injury to the patient, injector or staff reported.The packaged needle was used.

Brand Name
JUVEDERM ULTRA PLUS XC
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key6988408
Report Number3005113652-2017-01275
Device Sequence Number10788517
Product Code LMH
UDI-Device Identifier30888628000104
UDI-Public(01)30888628000104(10)H30LA60549(11)161209(17)180509
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2018
Device Catalogue Number93900
Device Lot NumberH30LA60549
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2017
Initial Report FDA Received Date10/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR